Vol. 24 No. 2, 1999

Print
Nguyen Ha Thanh, The regularity of spaces of germs of Frechet-valued bounded holomorphic functions
pdf
117
Sghir Abdelhaq, Solutions d'une équation différentielle fonctionnelle semi-linéaire à retard infini dans un espace de Banach
pdf
129
Dinh Quang Luu, A classification of a class of martingale-like sequences
pdf
147
Pham Tra An, A complexity characteristic of Petri net languages
pdf
157
Le Hai Khoi, Coefficient multipliers for some classes of Dirichlet series in several complex variables
pdf
169
Phan Nhat Tinh, On a representation of convex vector functions and the maximal cyclic monotonicity of their subdifferential
pdf
183
Le Van Hap, Uniqueness of global semiclassical solutions for some systems of first-order nonlinear partial differential equations
pdf
193
Yurii Luchko and Rudolf Gorenflo, An operational method for solving fractional differential equations with the Caputo derivatives
pdf
207
Phung Ho Hai, Poincaré series of quantum spaces associated to Hecke operators
pdf
235